# SDR SWIA202055168

- Difficulty date: November 2, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Butt Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BUTTSTRAP CORRODED FROM STR 19L TO STR 19R.  C-CHECK RO 1/5/2021.  REMOVED CORROSION FROM FS 280.00 BUTTSTRAP BETWEEN STR 19L TO STR 19R, REF CRJ 700 SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THICKNESS OF FS 280.00 BUTTSTRAP FROM STR 19L TO STR 19R IS .080, REF DWG SH670-32524 REV A.  MIN REMAINING MATERIAL THICKNESS AFTER BLEND IS .043.  MAX ALLOWABLE MATERIAL LOSS IS .008, ACTUAL MATERIAL LOSS IS .037.  BUTTSTRAP IS FOUND TO BE OUT OF LIMITS, REF CRJ 700 SRM 53-00-00-101-001-A01.  OMPLIED WITH REO 670-53-21-1856 REV- DATED 2020-11-05.  NO LEAKS NOTED.
